Percocet and diphenhydramine

Common Questions and Answers about Percocet and diphenhydramine

percocet

STUPID!! So I took percocet 4 a week, and 2 pills 4 x a day.. of 10/325.. Now tis is 48 hours and I am in terrible wd's!! same stuff sweats, rls, insomnia.. ect. Is this from the suboxone or am I going through wd's after taking percocet for a week..it just makes no sense?? how long will this last..please help me...
Then the friday that just passed i popped a quarter of an 80mg percocet pill (20mg) and it didnt do anything to me except make me feel stupid, and then the next day i feel like the feeling that i describe before has gotten worse. The feeling is subtle so i cant exactly put my finger on it. I would also like to mention that i was on celexa and effexor for a period of time. I have trouble with depression and anxiety.
If I understand, you have been taking opiates for 1-1/2 months, first oxycodone (percocet) and maxed out at about 60 mg/day hydrocodone (lortab) at 10mg every 4 hours or was it every 4 hours during the day for a total of 30-40 mg/day? I am only going on my experience, but I think you might be in the worst of it now. You just need to keep your focus and know that it WILL pass in a few days.
The symptoms could have gotten worse and the percocet may have nothing to do with the anxiety your feeling. Talk to your doctor and explain everything that's going on.
to cut down on them and started taking Tylenol PM, which contains Diphenhydramine, on a nightly basis. It helps the pain a little and allows me to sleep a full night through sometimes. I pray every day that I'm not causing damage to my daughter, but the pain is OVERWHELMING. My question is, which is the lesser of the two evils, so to speak? I do admit I am addicted to the Fioricet. I have been taking it for 8 years or so.
Then the friday that just passed i popped a quarter of an 80mg percocet pill (20mg) and it didnt do anything to me except make me feel stupid, and then the next day i feel like the feeling that i describe before has gotten worse. The feeling is subtle so i cant exactly put my finger on it. I would also like to mention that i was on celexa and effexor for a period of time. I have trouble with depression and anxiety.
Hi Friends, Please come on in and make yourself at home. Get ready, cause it's quite a ride. You can do it!
I am very hooked on percs 10/325 3-4 a day for 3 years for migrains and two sleped disks in my neck. I want to get off these frken meds asap. I hear horror stories of the w/d's so can anyone help with maybe tappering? just want to be clean and get my life back....
D Love and Healing, Emily
Hi Tramadol Warriors, Welcome to Part 12! We're so happy to see you! Come on in and get comfy.
I guess I will list the medications I'm on so you know what I'm dealing with, atenolol and lisinopril/hctz which are for my high blood pressure, embeda which is a time release morphine, percocet, tramadol all three of those pain killers are taken at the same time twice a day plus the percocet and tramadol get taken additional times, and the last one is robaxin which is my muscle relaxer.
No withdrawl from being off of them. I'm just in alot of pain from the nerves in my face and also in the inside of my mouth. I have gabapentin but I really don't want to take it cause of the swelling it causes me and the pain from the swelling will just add to the pain I am in plus they didn't even work. I was on percocet for a week cause of the morphine withdrawls. I guess they helped me get over the morphine.
Hi everyone. I am suffering, from withdrawl of Norco and Percocet 10/325's after using 10-15 a day for the last two years or more. The habbit got really bad over the last year. I was taking them for pain sporatically, but then after a car accident I developed the habbit. I took them to avoid anxiety, ease stress and pain. I have tried to stop once before with no luck. This time I feel so fed up with myself I have to stop. I am a professional working mom with such a dark secret.
I know with our doctor he basically stated that the only things not to take with the suboxone where the percocet and kadian due to the withdrawal effects. I listed all of the other meds he is on and he said that it was all fine. If you are still worried after talking to the doctor than maybe you should call your primary and do a double check. Just a thought. Good luck, let us know what happens please!!
.I have been on Percocet for 2 years. I kept having to take more and more until I was taking about 11 a day. When my prescritpion would run out, I would go to people who I knew had pain meds and ask for meds. When that failed, I'd go to an Urgent Care or Immediate Care facility. I have been off the percocet for 3 wks but am now on tramadol to help get off of it (actually, thats all i could get my hands on).
Hi ChicaBooms! Welcome to our new home!
She gave me further treatment of 50mg of injected Benadryl (Diphenhydramine) and monitored me for a few hours. Symptoms reduced, but by the time I drove home 30 minutes away I was back in the same boat of bad symptoms. The rural doctor had prescribed steroid (prednasone, 60mg per day, with weaning off it gradually), Benadryl, albuterol inhaler, and an anti-depressent (I still haven't filled or used an anti-depressent).
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
You have plenty to taper off with, I think being on such strong opiates even for a short time like 4 weeks, your body stil lhas become very use to them and reliant on them. I got my first tast eof Percocet and after a few days of taking them seveal years ago, I started to get a bad headache and experiance withdrawal symptoms..My body just loved it..and thats how it all started and now I'm a full blown out of control addict. Everyone is different. IBKleen is right, slooow and steady.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
im again in withdrawals but very mild in comparison to the past, just some general discomfort and increased anxiety. I have been reading online since Imodium contains an opiate (which does not cross the blood brain barrier) will this help ease my withdrawal symptoms? if any one has any info on this please respond thanx.
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs. Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
Just a quick update and thanks for the great advice. I took the pill last night with just a big glass of water and a couple cookies. This caused a 3:30 AM wake up to hit the bathroom at which time I took a dramamine and went back to bed for a few hours. No nausea this morning---HOORAY! I actually think the fact I did not have the heaves has allowed me a pretty pain free day because I didn't re strain the muscles as soon as I woke up.
On Wednesday I went to the hospital and they attributed it to a recent exercise program I had started even though I had stopped it a week earlier. They prescribed percocet and muscle relaxers and ibuprofen. This didn't even ease the pain, By Friday I could not move without excruciating pain going up my head. I went to the doctor and he said the same, must be your recent exercise. He said take more of the percocet, gave me an anti-inflamitory shot and sent me for X-rays.
Jeanne, The concern with percocet is it contains Tylenol and long term use of it can damage your kidneys. Ocycodone (NOT OCYCOTIN) is the same medicine without the tylenol for long term use. You may need to switch Pain management docs. Sadly I have found most pain clinics less willing to deal with us and really control the pain issues. Ask around for a GP or Internal medicine doctor that will do pain management, they are usually better at it. They often want to see proof etc.
I started back in April of 06 when I had some chronic back pain and my reg. doc Rx me percocet. After about 5 refills, he cut me off and sent me to a spec. I went to an orthopedic center and they continued with my perc. Rx's. I really looked at it as treatment but little did I know it was really treating some depression. I tried to get help from a psych. but I was placed on xanax for anxiety. I got a lot going on at home with caring for a elderly mom, 3 kids 14, 9 and 4.
It worked much better than just vicodin or percocet or codeine, I guess because of the anti-iflamatory. But as we know it takes more and more to achieve that painless, euphoric state. I am 45 year old mom blessed with a wonderful husband and 4 great kids. Only I'm not such a great mom right now. The muscle aches,chills, and malaise are the worst. It's funny (not really) that withdrawal symptoms imitate my lupus/fibro symptoms.
MedHelp Health Answers